MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC. TROJAN MAGNUM THIN CONDOMS

CHURCH & DWIGHT CO., INC. TROJAN MAGNUM THIN CONDOMS
Model Number 2260064614
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 05/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The consumer alleges that all three condoms in the box broke.The condoms broke near the tip and around the circumference during intercourse.He began using the condoms from this particular box on (b)(6) 2020 and finished using all of the condoms on (b)(6) 2020.He also believes that he contracted a urinary tract infection from these condoms.He further explained that starting on (b)(6) 2020, he experienced burning with urination.As of (b)(6) 2020 (when he contacted us), he is still experiencing these symptoms.He did not seek medical attention.

Brand Name
TROJAN MAGNUM THIN CONDOMS
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO., INC.
500 charles ewing boulevard
ewing, nj
MDR Report Key10087806
Report Number2280705-2020-00016
Device Sequence Number19434397
Product Code HIS
UDI-Device Identifier00022600646143
UDI-Public00022600646143
Combination Product (Y/N)N
PMA/510(K) Number
K895640
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2260064614
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR